Content of Volume 26, no.2, 2020


Author(s) Title of the Article  Page 
G. AkishevEstimates for the best approximations of functions from the Nikol'skii-Besov class in the Lorentz space by trigonometric polynomials5   
A.R. AlimovConvexity and monotone linear connectivity of sets with a continuous metric projection in three-dimensional spaces28   
V.V. Arestov, A.A. SeleznevBest $L^2$-extension of algebraic polynomials from the unit Euclidean sphere to a concentric sphere47   
V.A. Baransky, T.A. SenchonokBipartite threshold graphs56   
V.A. BovkunForward and backward equations for the probability characteristics of Levy type processes in spaces of distributions68   
N.V. Burmasheva, E.Yu. ProsviryakovExact solution of Navier-Stokes equations describing spatially inhomogeneous flows of a rotating fluid79   
T.S. Busel, I.D. SuprunenkoOn the properties of irreducible representations of special linear and symplectic groups that are not large with respect to the field characteristic and regular unipotent elements from subsystem subgroups88   
D.A. Vaulin, D.A. Drozdov, A.V. TetenovOn connected components of fractal cubes98   
E.Kh. Gimadi, O.Yu. TsidulkoOn some efficiently solvable classes of the network facility location problem with constraints on the capacities of communication lines108   
W. Guo, A.S. Kondrat'ev, N.V. Maslova, L. MiaoFinite groups whose maximal subgroups are solvable or have prime power indices125   
A.R. Danilin, O.O. KovrizhnykhAsymptotics of a solution to a singularly perturbed time-optimal control problem of transferring an object to a set132   
M.R. Zinov’evaOn finite simple groups of exceptional Lie type over fields of different characteristics with coinciding prime graphs147   
L.F. Korkina, M.A. RekantSome properties of power operator series161   
P.D. Lebedev, A.L. Kazakov, A.A. LempertNumerical methods for the construction of packings of different balls into convex compact sets173   
V.L. LitvinovSolution of boundary value problems with moving boundaries by an approximate method for constructing solutions of integro-differential equations188   
V.V. Napalkov, V.V. Napalkov, Jr.On the equivalence of reproducing kernel Hilbert spaces connected by a special transform200   
S.I. Novikov, V.T. ShevaldinOn the connection between the second divided difference and the second derivative216   
A.V. ParshikovOptimal control of a low-altitude flight in the terrain-following mode225   
A.K. Ramazanov, A.K. Ramazanov, V.G. MagomedovaOn the Gibbs phenomenon for rational spline functions238   
M.I. SuminOn the regularization of the classical optimality conditions in convex optimal control problems252   
K. Tukhliev, A.M. TuichievMean-square approximation of functions on the whole axis by algebraic polynomials with the Chebyshev-Hermite weight270   
Kh.A. Khachatryan, A.S. PetrosyanOn the construction of an integrable solution to one class of nonlinear integral equations of Hammerstein-Nemytskii type on the whole axis278